default-icon
Migraine...
My mom is suffering from migrane from past 6 years she uses migranil or vasograin tablet tablet when she gets migraine headache...but from last fifteen days she is continuously suffering from migrane and also vomitings when the headache is severe... To which doctor should I consult regarding this...
128 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hellooo.. all the vomiting and headache are due to mgraine only.. may be she needs few other medications like tripatans...consult a neurologist in your area
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.